Homotopy ribbon concordance and Alexander polynomials

Friedl, S. and Powell, M. (2020) Homotopy ribbon concordance and Alexander polynomials. Archiv der Mathematik, 115(6), pp. 717-725. (doi: 10.1007/s00013-020-01517-5)

[img] Text
280405.pdf - Published Version
Available under License Creative Commons Attribution.



We show that if a link J in the 3-sphere is homotopy ribbon concordant to a link L, then the Alexander polynomial of L divides the Alexander polynomial of J.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Powell, Dr Mark
Authors: Friedl, S., and Powell, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Archiv der Mathematik
ISSN (Online):1420-8938
Published Online:20 October 2020
Copyright Holders:Copyright © 2020 The Authors
First Published:First published in Archiv der Mathematik 115(6): 717-725
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record